Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243270] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, PS; Morrison, DR, Chiral rings do not suffice: N=(2,2) theories with nonzero fundamental group, Physics Letters B, vol. 334 no. 1-2 (1994), pp. 79-86, ISSN 0370-2693 [doi]
    (last updated on 2017/12/13)

    Abstract:
    The Kähler moduli space of a particular non-simply-connected Calabi-Yau manifold is mapped out using mirror symmetry. It is found that, for the model considered, the chiral ring may be identical for different associated conformal field theories. This ambiguity is explained in terms of both A-model and B-model language. It also provides an apparent counterexample to the global Torelli problem for Calabi-Yau threefolds. © 1994.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320